# SDR DL764020566

- Difficulty date: May 18, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 4,657 hours, 1,908 cycles
- Engine: Ge CF680C2*
- Engine time: 4,737 hours, 1,940 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Coupling
- Condition: Loose
- Location: Nr 2 Engine
- Part time: 4,737 hours, 1,940 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

AT TOP OF CLIMB THE RIGHT ENGINE OIL QUANTITY BEGAN TO DECREASE TO ZERO.  OIL PRESSURE EVENTUALLY TURNED AMBER AND THEN BOXED RED.  ENGINE SHUT DOWN.  RETIRED MECH ON BOARD REPORTED EXCESSIVE OIL WETTING NOTED ON REAR TURBINE FRAME AREA UNDER CORE COWL.  MTC ACTION IN PROGRESS.  INSPECTED ENG, FOUND OIL SUPPLY TUBE COUPLING NUT LOOSE.  TIGHTENED NUT AND SAFETY WIRED PER M/M LEAK CHECK GOOD.
